RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 12  


The development of national mathematics (on the fiftieth anniversary of Soviet education)
A. N. Bogolyubov, I. Z. Shtokalo
2119

Ordinary Differential Equations
The inverse problem of spectral analysis for a certain class of problems with a parameter in the boundary conditions
E. A. Baranova
2130
The differentiability of the cost of a differential approach game
V. D. Batukhtin
2140
The convexity of spheres of attainability
V. I. Blagodatskikh
2149
A certain theorem of Erugin
I. M. Vul'pe
2156
Continuability of the solutions of functional equations with heredity
L. A. Zhivotovskii
2163
The stability and instability of Levinson's center
V. V. Zhikov
2167
Boundary value problems for a nonlinear differential equation with deviating argument of neutral type
G. A. Kamenskii, A. D. Myshkis
2171
A certain boundary value problem on a semi-infinite interval
T. K. Kravchenko, A. I. Yablonskii
2180
A metric problem for Frommer's first discrimination problem
R. S. Levitin
2187
Linear dependence of functions along the solutions of systems of differential equations, and systems with algebraic trajectories
V. I. Mironenko
2197
A criterion for the uniqueness of the trajectory that enters a stationary point in a prescribed direction
L. É. Reiziņš, L. A. Bieza
2205
The problem of an algebraic integral in the case of the center
K. S. Sibirskii
2211
The modulus of the Fourier exponents of almost periodic solutions
V. M. Cheresiz
2215

Partial Differential Equations
The continuation of generalized solutions of systems of differential equations from a convex domain
Sh. A. Akhmedov
2220
Solution of one-dimensional linear mixed problems for a system with coefficients constant in time
M. L. Rasulov
2225
A certain problem of optimal control of nonstationary transport processes
S. F. Morozov, V. I. Sumin
2235

Short Communications
On transversality conditions in the problem of optimization with singular control
S. Ya. Gorokhovik, N. V. Tarasenko
2244
Application of generalized Ljapunov functions to the study of limit cycles on the plane
V. P. Zakharov, Yu. V. Malyshev
2248
The local solvability of a boundary value problem for ordinary differential equations
V. I. Zubov
2251
A class of third order differential equations with stationary critical singular points
N. S. Kolesnikova
2252
A reduction principle for certain strongly nonlinear systems of differential equations
V. N. Monakov
2255
The limit cycles of the equation $u(x+1)du=(-x+ax^2+bxu+cu+du^2)dx$
G. S. Rychkov
2257
A quasilinearization method for ordinary differential equations with deviating argument
È. Ya. Sentebova
2260
Control of the rotational motion of a solid body
E. Ya. Smirnov
2264
An effective solution of a certain two-dimensional integral equation with a homogeneous kernel, and its applications
Z. D. Usmanov
2267
The absence of limit cycles of a certain differential equation
L. A. Cherkas, L. I. Zhilevich
2271
On the theory of the first approximation of discrete nonautonomous stabilization systems
A. G. Cheremensky
2274
A remark on the boundedness of the solutions of the differential equation $A_0(t)x^{"}+A_1(t)x'+A_2(t)f(x)=p(t)$
P. Sholtes
2277

People of Soviet science
Vladimir Ivanovič Krylov (on his seventieth birthday)
2281
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019